# SDR SWAA2019121839780

- Difficulty date: November 25, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 40,534 hours, 24,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM IN AND AROUND FASTENER HOLE CORRODED AT BS. 987, RBL 43. / REPAIRED FLOOR BEAM PER EA.
